So I'm definitely confused about this product. I've been taking it for about 5 days now, at first only once a day and today was the first time I took two. Nothing has changed in my eating habits at all so I've ruled out the symptoms I've been getting to the Viviscal.

SYMPTOMS include:
  • Headaches
  • Queasiness
  • Oily Skin
  • Passing Wind

I paid a good amount for this product, just because of my determination to grow out my hair into a big fro for the summer. I had the length before and the rate it was growing was ridiculous a couple of months after the big chop FEB 17th 2011... But I became scissor happy, not understanding that my hair grew in different textures/ways I cut anything I thought wasn't supposed to be there or didn't blend. As of last month, (after seeing how uneven my hair was looking) I hid the scissors, and setup a plan for myself. I bought Viviscal, upped my water intake, cut sodas completely out of my diet and got more sleep.

Is anyone else taking Viviscal getting these symptoms? Are you already through your 60 tablets - what was your result? Should I quit taking it?

Hair length now {shrunken state}:


And then lightly stretched:

Last edited by kiss0my0curlz; 03-05-2012 at 08:07 PM.